Keyword : matching Diffie-Hellman problem

The Efficient Reductions between the Decision Diffie-Hellman Problem and Related Problems
Taiichi SAITO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/05/01
Vol. E84-A  No. 5 ; pp. 1195-1200
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
decision Diffie-Hellman problemmatching Diffie-Hellman problemLevin's hierarchylinear-preserving reduction
 Summary | Full Text:PDF(192.6KB)